On solving the translation equation for strongly anisotropic scattering
Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 297-300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_2_a14,
author = {T. A. Germogenova},
title = {On solving the translation equation for strongly anisotropic scattering},
journal = {Doklady Akademii Nauk},
pages = {297--300},
year = {1957},
volume = {113},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a14/}
}
T. A. Germogenova. On solving the translation equation for strongly anisotropic scattering. Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 297-300. http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a14/